# SDR C77A202002170002

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 15G0003013
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE LMM 78-30-00, REPAIR 017 GIVES INSTRUCTIONS TO ACCOMPLISH A REPAIR OF THE UPPER RIGHT ACTUATOR FITTING LOCATED ON THE FRONT FRAME OF THE RIGHT-HAND THRUST REVERSER HALF. THIS EO PROVIDES INSTRUCTIONS TO ACCOMPLISH SUBTASK 78-30-00-350-029, WHICH INSTALLS A PROTECTIVE PLATE ON THE UPPER RIGHT ACTUATOR FITTING TO PROTECT AGAINST FUTURE DAMAGE. THIS EO WILL TRACK WHICH THRUST REVERSER HALVES HAVE THE PROTECTIVE PLATE INSTALLED, AND MUST BE ACCOMPLISHED IN CONJUNCTION WITH THE OTHER APPLICABLE SUBTASKS OF LMM 78-30-00, REPAIR 017 INCLUDING ACCESS AND CLOSE-UP OF THE SYSTEM.
REV 1 IS BEING ISSUED TO UPDATE THE THRUST REVERSER HALF SN EFFECTIVITY.
REV 2 IS BEING ISSUED TO UPDATE THE GE MANUAL REFERENCE BECAUSE THE REPAIR MOVED FROM THE ESM TO THE LMM. WORK ORDER 2826212
